# SDR 2002FA0000861

- Difficulty date: June 26, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N2356A
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0652
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN6H14A401462
- Condition: Failed
- Location: Rt Mlg
- Part time: 619 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DEPARTED AIRCRAFT DURING LANDING.  FORWARD CLAMP BOLT FAILED CAUSING LANDING GEAR TO ROTATE FROM ITS PROPER LOCATION.  BOLT WAS FOUND WITH A SHEAR TYPE FAILURE.
